On the diameter of plane algebraic curves

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)95-98
JournalMathematical Research Letters
Volume1
Issue number1
StatePublished - 1994

Cite this

On the diameter of plane algebraic curves. / Bogomolov, Fedor.

In: Mathematical Research Letters, Vol. 1, No. 1, 1994, p. 95-98.

Research output: Contribution to journalArticle

@article{444b21cfd0134da7819e4e15f158e2c6,
title = "On the diameter of plane algebraic curves",
author = "Fedor Bogomolov",
year = "1994",
language = "English (US)",
volume = "1",
pages = "95--98",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - On the diameter of plane algebraic curves

AU - Bogomolov, Fedor

PY - 1994

Y1 - 1994

M3 - Article

VL - 1

SP - 95

EP - 98

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 1

ER -